# SDR ABXA050209

- Difficulty date: August 21, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 45,751 hours, 34,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WOULD NOT OPEN ABOVE FLIGHT.  ADJUSTED BUSTLE AS NEEDED.  OPS CHECKED DOOR SIX TIMES.  OPS CHECKED GOOD.
